# SDR C2XA07IA035

- Difficulty date: February 8, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 12,683 hours, 10,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LCH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THE EMERGENCY EXIT LIGHT ON THE RIGHT WINDSCREEN TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE EMERGENCY LIGHT INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
